Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 53, Pages 2809-2819
http://dx.doi.org/10.1155/S0161171204404608

Common fixed point theorems of contractive-type mappings

Department of Applied Mathematics, Changwon National University, Changwon 641-773, Korea

Received 10 April 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hee Soo Park and Jeong Sheok Ume, “Common fixed point theorems of contractive-type mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 53, pp. 2809-2819, 2004. doi:10.1155/S0161171204404608